# SDR ASOA201100176

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,191 hours, 27,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE IS VERY HARD TO OPEN AND STOW.  APPEARS TO BE IMPROPERLY RIGGED.  REMOVED PAX DOOR ACCESS PANELS.  REMOVED CLOSING PLATE UNDER BOTTOM FOLDING STOP IAW AMM 52-11-23-820-801, STEP 3.A.2.    REMOVED PAX DOOR STAIR PANELS IAW AMM 52-11-04-000-808 AND 52-11-04-000-810.   INSTALLED PAX DOOR STAIR PANELS IAW MM 52-11-04-400-807 AND 52-11-04-400-810. OPS CHECKS GOOD.  PERFORMED PAX DOOR ADJUSTMENT, SYS TEST AND OPS TEST IAW AMM 52-11-03-710-801, 52-11-00-730-802 AND 52-11-03-710-801.  OPS CHECKS GOOD AT THIS TIME.
